Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New inequalities for polynomials


Authors: C. Frappier, Q. I. Rahman and St. Ruscheweyh
Journal: Trans. Amer. Math. Soc. 288 (1985), 69-99
MSC: Primary 26D05; Secondary 30A10, 41A17
MathSciNet review: 773048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a recently developed method to determine bound-preserving convolution operators in the unit disk, we derive various refinements and generalizations of the well-known inequalities of S. Bernstein and M. Riesz for polynomials. Many of these results take into account the size of one or more of the coefficients of the polynomial in question. Other results of similar nature are obtained from a new interpolation formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D05, 30A10, 41A17

Retrieve articles in all journals with MSC: 26D05, 30A10, 41A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0773048-1
PII: S 0002-9947(1985)0773048-1
Keywords: Polynomials, Bernstein's inequality, interpolation formula
Article copyright: © Copyright 1985 American Mathematical Society